BibTeX record journals/networks/MelkonianT04

download as .bib file

@article{DBLP:journals/networks/MelkonianT04,
  author    = {Vardges Melkonian and
               {\'{E}}va Tardos},
  title     = {Algorithms for a network design problem with crossing supermodular
               demands},
  journal   = {Networks},
  volume    = {43},
  number    = {4},
  pages     = {256--265},
  year      = {2004},
  url       = {https://doi.org/10.1002/net.20005},
  doi       = {10.1002/net.20005},
  timestamp = {Sun, 28 May 2017 13:19:55 +0200},
  biburl    = {https://dblp.org/rec/journals/networks/MelkonianT04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics